# SDR UALA2011020700643

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,208 hours, 12,320 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 179
- Condition: Faulty
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT EICAS COMPUTER STATUS MESSAGE RT EICAS COMPUTER INOPERATIVE. REPLACED RT EICAS COMPUTER IAW MM. CHECKED OPS PROGRAM IAW IPC.  UNIT CHECKED OK AT THIS TIME.
